Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

What Do Hiv Headaches Feel Like

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

Depression and HIV

...depression. Depression can also be mistaken for signs of advancing HIV. What Are the Signs of Depression? Symptoms of depression vary from person to person. Most health care providers suspect depression if patients report feeling blue or having very little interest in daily activities. If these feelings go on for two weeks or longer, and the patient also has some of the following symptoms, they are probably depressed: Fatigue or feeling...
Ask the Experts

Headaches

Hi, I have been living with HIV for 10 years, and not in ARVs. I am not feeling sick yet, my CD4 count is at 600. I recently realised that I get these headaches, even at night. My head get so sore, by my forehead, that I can only get ease when I am...
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
...There certainly could be headaches related to HIV infection, which are most likely the result of other infections. However, this would be extremely unlikely in you, given your Read more »

Constant Headache/Fatigue/Patches/Lumps

Hi Dr Bob,I was diagnosed at the end of September(06)after landing in the ER with a bout of pneumonia(Sept. 7). I have been treated twice for pneumonia.I have had a constant severe headache for the last 4 weeks(not helped by 6-8 OTC painkillers/day....
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...middle of the country that are currently more focused on the "war on Christmas" than the war in Iraq or the battle against the HIV/AIDS pandemic.An "almost" HIV specialist really is not optimal for someone with significant HIV/AIDS problems like... Read more »

headaches with sustiva

hi therei am a 42 year old male, hiv+ since '99, on meds since 2000.currently i am on sustiva and krixivan, which i take at 10:00pm together. viral load undetectably, CD4s at around 400... they never get higher. i have been lucky with side effects -...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
...Thanks for your post.Headaches are a known side effect of efavirenz (Sustiva, Stocrin, part of Atripla); it would seem rather unusual to have your symptoms Read more »

headaches, bowels & now a temperature

Hi Doctor Frascino.I am HIV positive, CD4 and viral load taken 3 months ago, above 350, i think 368 was the exact number and viral load was 7,000, the lowest it's ever been. I have never been above 14,000 and my CD4 has never been below 350 except...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...your symptoms do not sound severe and are not suggestive of major or urgent problems, in general I would suggest anyone with HIV disease who develops a fever and feels unwell should consult with their HIV specialist rather than wait for their... Read more »
Articles
AIDS InfoNet

Acute HIV Infection

... What Is Acute HIV Infection? Testing for Acute HIV Infection Risk of Immune Damage Risk of Infecting Others Treating Acute HIV Infection Read more »
AIDS InfoNet

Treatment After Exposure to HIV

...September of 2005. What Are the Side Effects? The most common side effects from PEP medications are nausea and generally not feeling well. Other possible side effects include headaches, fatigue, vomiting and diarrhea. For more information,... Read more »
AIDSinfo

An Overview of Truvada (Tenofovir/FTC)

...transcriptase inhibitors (NRTIs). NRTIs block reverse transcriptase, a protein that HIV needs to make more copies of itself. HIV/AIDS-Related Uses Emtricitabine and tenofovir DF are approved individually by the FDA for the treatment of HIV... Read more »
The Well Project

Side Effects of HIV Drugs

...any of these symptoms, call your health care provider right away. Anemia and Fatigue The term fatigue is used to describe feelings of exhaustion, sleepiness, and lack of energy. It is a common problem among HIV-positive people. There are a... Read more »
Connect With Others

HIV+ and feeling like my world is caving in...HELP

Posted by mepos_himneg, 3 Replies
...I'm new here and I'm a hiv + women that is in a relationship with a hiv - man. We've been together for several years however I just found out that I was Read more »

Feeling like a terrible friend

Posted by Anonymous, 4 Replies
...apologise in advance for this epic message...please respond if you can! My friend was raped nearly 3 years ago and contracted HIV. She was so damaged by the rape that she lost all self confidence and would not report it, and now cannot find the... Read more »

headache

Posted by Anonymous, 5 Replies
I've had headache and sleepless night after being diagnosed 3 days ago. My neck (near thyroid) and head felt heavy. I wonder if the virus are attacking this region. I must have contracted the virus 6 months ago where my lymph nodes started swelling.... Read more »

Headaches and HIV

Posted by Anonymous, 2 Replies
...them possibly 2 or three times a day, but i feel like I am getting them more and more often. But they are severe, and leave me feeling weak and almost breathless. I never had severe headache pain prior to this before. Another thing, last year... Read more »